# SDR REXA201100104

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 17,588 hours, 15,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Dirty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAP FAIL IN FLIGHT ON EXTENSION.  FLAP POSITION WAS 0 DEGREES AIRSPEED 190KTS FLIGHT TIME 1HR 20MIN AT FAILURE TEMP -18C.  EMERGENCY WAS NOT DECLARED AND FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH(H)(6)(I) AMOC DATED MARCH 27, 2009, TR# 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  REMOVED, CLEANED AND LUBED ALL FLEX SHAFTS.  RE-INSTALLED PER AMM, OPERATIONAL CHECKS PASSED WITH NO DEFECT.
